Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 69, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 3, 2008, 1:23 PM EDT for Jefferson County, Scott County, Indiana; Trimble County, Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 1:23 PM EDT (17:23 UTC)
- Expired
- Jun 3, 2008, 2:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Jefferson County, IN, Scott County, IN, Trimble County, KY
The radar
The Louisville radar (KLVX), 95 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 12:08 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 465 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 031724
SVRLMK
INC077-143-KYC223-031800-
/O.NEW.KLMK.SV.W.0069.080603T1723Z-080603T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
123 PM EDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TRIMBLE COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHERN JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
NORTHEASTERN SCOTT COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 200 PM EDT...
* AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AS WELL AS
WIND GUSTS OF UP TO 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR
SCOTTSBURG..AND MOVING EAST AT 42 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MADISON BY 145 PM EDT...
7 MILES NORTH OF BEDFORD BY 150 PM EDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA UNTIL 700 PM
EDT. IF A TORNADO IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN
A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3857 8520 3866 8579 3879 8580 3883 8522
3870 8520 3870 8523 3873 8527 3873 8531
3858 8518
TIME...MOT...LOC 1723Z 277DEG 37KT 3873 8568
$$
AML1 follow-up statement
000
WWUS53 KLMK 031744
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
143 PM EDT TUE JUN 3 2008
INC077-143-KYC223-031800-
/O.CON.KLMK.SV.W.0069.000000T0000Z-080603T1800Z/
JEFFERSON IN-SCOTT IN-TRIMBLE KY-
143 PM EDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHERN TRIMBLE...NORTHEASTERN SCOTT AND SOUTHERN JEFFERSON
COUNTIES...
AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND WIND GUSTS UP TO 45 TO 50 MPH. THIS STORM WAS LOCATED
NEAR HANOVER...MOVING EAST AT 43 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTH OF MANVILLE AND 7 MILES NORTH OF BEDFORD BY 150 PM
EDT...
BROOKSBURG BY 155 PM EDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA UNTIL 700 PM
EDT. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.
LAT...LON 3857 8520 3866 8579 3879 8580 3883 8522
3870 8520 3870 8523 3873 8527 3873 8531
3858 8518
TIME...MOT...LOC 1743Z 277DEG 37KT 3870 8542
$$
AMLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:20 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 3, 1:20 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 120 PM EDT TUE JUN 3 2008 .LATE MORNING UPDATE.... IT LOOKS AS IF AFTERNOON THUNDERSTORMS WILL REMAIN OVER THE NORTHERN PORTION OF THE FORECAST AREA AS THE WARM FRONT CONTINUES TO SHIFT TO THE NORTH. SO WE WILL HOLD ONTO CATEGORICAL POPS OVER THAT AREA AND CONTINUE WITH CHANCE POPS ACROSS THE SOUTH. WE WILL LOWER TEMPERATURES ACROSS THE REGION WITH THE BIGGEST DROP OVER THE NORTH. THE REST OF THE FORECAST IS IN GOOD SHAPE. SHORT RANGE(TODAY AND TONIGHT)... PRIMARY CONCERN WILL BE THE AREAL COVERAGE OF THUNDERSTORMS EXPECTED TO MOVE ACROSS OUR NORTHERN CWA DURING THE EARLY MORNING HOURS. ENERGETIC UPPER FLOW ACROSS THE CONUS CURRENTLY FEATURES A TROUGH ACROSS THE ROCKIES...A FLAT RIDGE ACROSS THE SOUTHERN PLAINS AND TROUGHING ACROSS NORTHERN NEW ENGLAND. UPPER ENERGY ACROSS THE SOUTHERN ROCKIES WILL EJECT NORTHEASTWARD TOWARDS THE LOWER GREAT LAKES TODAY. LOW PRESSURE NOW OVER KANSAS WILL SCOOT EAST NORTHEAST ALONG A WARM FRONT THAT WILL WILL MOVE NORTH TOWARDS NORTHERN ILLINOIS LATE TODAY. CURRENTLY THE SURFACE WARM FRONT LIES ROUGHLY FROM ST LOUIS SOUTHEASTWARD INTO CENTRAL TENNESSEE...WITH AN ELEVATED BAROCLINIC ZONE TO THE NORTHEAST OF THIS SURFACE FRONT. BY LATE TODAY...THIS FRONT WILL LIFT NORTH OF KENTUCKY AND BRING IN INFLUX OF VERY WARM HUMID AIR FOR THE NEXT SEVERAL DAYS. THE GFS IS MOST ACCURATE WITH ITS DEPICTION OF THE ONGOING DEVELOPMENT OF AN MCS ACROSS CENTRAL ILLINOIS. THIS CONVECTION WILL CONTINUE THROUGH THE EARLY MORNING HOURS AND MOVE EAST SOUTHEAST ALONG THE 850-300 MB THICKNESS LINES. THE GFS TRACK OF PRECIPITATION MAY BE A BIT NORTHEAST OF REALITY...AND WILL TAKE A BLEND OF THE GFS AND THE HPCQPF FROM 06Z. ELEVATED THUNDERSTORMS SHOULD ENTER SOUTHWEST INDIANA BY 3 AM AND MOVE NORTHEAST OF A LINE ROUGHLY FROM DUBOIS THROUGH JEFFERSON COUNTY KENTUCKY...THROUGH PERHAPS THE LEXINGTON AREA. EXPECT A SHARP PRECIP GRADIENT ALONG THE SOUTHWEST EDGE OF THESE THUNDERSTORMS. LITTLE OR NO RAIN IS EXPECTED THIS MORNING ACROSS CENTRAL AND SOUTHERN KENTUCKY...WHILE WIDESPREAD THUNDER IS EXPECTED ACROSS OUR NORTHERN STRIP OF COUNTIES. FORECAST SOUNDINGS DO SHOW A STRENGTHENING 850MB SOUTHWESTERN JET DEVELOPING TOWARDS 12Z. TRAINING CELLS ALONG THIS EXPECTED MCS HINT AT PERHAPS SOME HEAVY RAINFALL ALONG THE MAIN AXIS OF THESE WEST TO EAST ORIENTATED STORMS. FEEL THE RISK FOR SEVERE STORMS IS LOW DUE TO SOMEWHAT MARGINAL ELEVATED INSTABILITY...ALTHOUGH SOME OF THE STRONGER CELLS MAY CONTAIN SMALL HAIL. BY MID TO LATE MORNING...STORMS SHOULD BE EXITING THE NORTHERN BLUEGRASS AREA. THIS AFTERNOON SHOULD BE MOSTLY DRY AS CONVECTIVE CHANCES MOVE FARTHER NORTH ALONG RETREATING WARM FRONT. WILL HOWEVER...KEEP CHANCE POPS ACROSS OUR NORTHERN COUNTIES THIS AFTERNOON AND EVENING. TEMPERATURES WILL WARM INTO THE UPPER 80S ACROSS OUR SOUTH...WITH SOUTHWEST WINDS INCREASING TO 10 TO 15 MPH. IN THE EXTENDED (WEDNESDAY THROUGH MONDAY)... LITTLE CHANGE TO THE EXTENDED THIS MORNING...WITH VERY WARM WEATHER AND OCCASIONAL CHANCES FOR THUNDERSTORMS STILL THE TREND FOR THE 2-7 DAY PERIOD. FIRST SHOT FOR THUNDERSTORMS CONTINUES TO BE WEDNESDAY MORNING ESPECIALLY IN THE NORTHERN ZONES...IF LINGERING MOISTURE ASSOCIATED WITH THE NORTHERN MOVING COLD FRONT HANGS ON ACROSS THE AREA. THIS PRECIPITATION MOVES OFF QUICKLY TO THE NORTH BY MIDDAY FOR A WEDNESDAY AFTERNOON THROUGH EARLY FRIDAY PERIOD OF DRY WEATHER UNDER A BUILDING RIDGE OF HIGH PRESSURE FROM THE SOUTHEAST. THIS STRETCH ALSO APPEARS TO BE THE WARMEST IN THE EXTENDED AT THIS TIME...WEDNESDAY AFTERNOON THROUGH FRIDAY AFTERNOON...WITH HIGHS IN THE 90S AND LOW TEMPERATURES IN THE LOWER TO MI 70S. SOME SLIGHT RELIEF FROM TEMPERATURES MAY COME FROM A STORM SYSTEM THAT WILL BRING OUR NEXT CHANCE FOR THUNDERSTORMS LATE FRIDAY THROUGH SATURDAY NIGHT...BUT VERY WARM WEATHER SHOULD BE AROUND THROUGH THE END OF THE EXTENDED. TIMING ONSET OF ANY THUNDERSTORMS WITH THIS SYSTEM STILL SOMEWHAT IN DOUBT...AND IS LIKELY TO BE LATER IF ANYTHING AS THE RIDGE TO THE SOUTHEAST WILL BE SLOW TO BREAK DOWN. SLOWER PROGRESSION OF THE SYSTEM AS A WHOLE COULD LINGER SHOWERS INTO SUNDAY AS WELL...BUT WILL LOOK TO FURTHER MODEL RUNS FOR CONSISTENCY BEFORE MAKING ANY ADDITIONS OF POP CHANCES IN THE SUNDAY AND BEYOND TIME FRAME. && .AVIATION (18Z TAFS)... THE LAST IN A SERIES OF CONVECTIVE SYSTEMS WILL MORE ACROSS SOUTHERN INDIANA AND THE NORTHERN PORTION OF CENTRAL KENTUCKY LATE THIS AFTERNOON. SO WE WILL KEEP A MENTION OF TEMPO THUNDERSTORMS IN THE LEX AND SDF TAF SITES FOR THE REST OF THE AFTERNOON. AT BWG WE WILL MENTION VCNTY TSTM THIS AFTERNOON. FOR THE REST OF THE PERIOD THE AREA WILL REMAIN IN A WARM AND MOIST SOUTHERLY FLOW. VFR CONDITIONS ARE EXPECTED BUT WE WILL MENTION VCNTY TSTMS AFTER 15Z WEDNESDAY. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.......JA SHORT TERM...JSD LONG TERM....JM AVIATION.....JA
Hazardous weather outlook, Jun 3, 11:00 AM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1100 AM EDT TUE JUN 3 2008 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-040800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1100 AM EDT (1000 AM CDT) TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. OCCASIONAL THUNDERSTORMS ARE LIKELY ACROSS NORTHERN KENTUCKY AND SOUTHERN INDIANA WITH SCATTERED THUNDERSTORMS OVER THE SOUTH. STORMS THAT DEVELOP THIS AFTERNOON MAY BECOME STRONG WITH VERY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTH OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY MORNING AND AGAIN FRIDAY AFTERNOON THROUGH SATURDAY EVENING. IN ADDITION TO DANGEROUS LIGHTNING...ANY THUNDERSTORMS THAT OCCUR WILL CONTAIN BRIEF HEAVY RAINFALL AND GUSTY WINDS. AT THIS TIME...SEVERE THUNDERSTORMS ARE NOT ANTICIPATED WEDNESDAY MORNING...OR FRIDAY AFTERNOON THROUGH SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 3, 10:09 AM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1009 AM EDT TUE JUN 3 2008 KYZ036-037-041>043-048-049-057-031615- SCOTT KY-HARRISON KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- JESSAMINE KY-CLARK KY-MADISON KY- INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LEXINGTON... PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...RICHMOND 1009 AM EDT TUE JUN 3 2008 AN AREA OF THUNDERSTORMS WILL MOVE THROUGH THE BLUEGRASS REGION OF CENTRAL KENTUCKY THROUGH 11 AM EDT WITH THE STRONGEST STORM OVER JESSAMINE AND MADISON COUNTIES. ALL OF THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND A PERIOD OF HEAVY RAIN. IF DRIVING THIS MORNING WATCH FOR REDUCED VISIBILITIES AND PONDING OF WATER ON ROADS AND UNDERPASSES. JA
Special weather statement, Jun 3, 10:12 AM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1012 AM EDT TUE JUN 3 2008 INZ078-079-092-KYZ031>033-031500- SCOTT IN-JEFFERSON IN-CLARK IN-OLDHAM KY-TRIMBLE KY-HENRY KY- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...JEFFERSONVILLE... LA GRANGE...BEDFORD...NEW CASTLE 1012 AM EDT TUE JUN 3 2008 A STRONG THUNDERSTORM WILL CONTINUE TO MOVE NORTHEAST THROUGH 1130 AM EDT. THIS STORM CONTAINS SMALL HAIL...GUSTY WINDS UP TO 45 MPH...DANGEROUS LIGHTNING...AND VERY HEAVY RAINFALL. THE STRONGEST PORTION OF THIS STORM WILL MOVE THROUGH CLARK...SCOTT...AND JEFFERSON COUNTIES IN INDIANA AS WELL AS TRIMBLE COUNTY KENTUCKY. IF DRIVING WATCH FOR REDUCED VISIBILITIES AND PONDING OF WATER ON ROADS AND UNDERPASSES. AML
Special weather statement, Jun 3, 12:15 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1215 PM EDT TUE JUN 3 2008 INZ078-079-092-KYZ031>033-031700- CLARK-HENRY-JEFFERSON-OLDHAM-SCOTT-TRIMBLE- 1215 PM EDT TUE JUN 3 2008 ...STRONG THUNDERSTORM TO AFFECT CLARK...HENRY...JEFFERSON...OLDHAM...SCOTT...AND TRIMBLE COUNTIES... AT 1214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF SCOTTSBURG...AND MOVING SOUTHEAST AT 59 MPH. FREQUENT DEADLY LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR MADISON BY 1230 PM EDT. 5 MILES NORTH OF BEDFORD BY 1235 PM EDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AML
Special weather statement, Jun 3, 12:46 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1246 PM EDT TUE JUN 3 2008 INZ077-031715- WASHINGTON- 1246 PM EDT TUE JUN 3 2008 ...STRONG THUNDERSTORM OVER WASHINGTON COUNTY INDIANA... AT 1244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SALEM...AND MOVING EAST AT 41 MPH. FREQUENT DEADLY LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS 29 AND 33. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AML
Special weather statement, Jun 3, 12:46 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1246 PM EDT TUE JUN 3 2008 INZ077-031715- WASHINGTON- 1246 PM EDT TUE JUN 3 2008 ...STRONG THUNDERSTORM OVER WASHINGTON COUNTY INDIANA... AT 1244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SALEM...AND MOVING EAST AT 41 MPH. FREQUENT DEADLY LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR...GUSTY WINDS OF AROUND 35 TO 40 MPH...AND SMALL HAIL ARE EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS 29 AND 33. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AML
Special weather statement, Jun 3, 1:01 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 101 PM EDT TUE JUN 3 2008 INZ078-079-092-KYZ032-031745- CLARK-JEFFERSON-SCOTT-TRIMBLE- 101 PM EDT TUE JUN 3 2008 ...STRONG THUNDERSTORMS TO AFFECT CLARK...JEFFERSON...SCOTT...AND TRIMBLE COUNTIES... AT 1257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR SCOTTSBURG...AND MOVING EAST AT 51 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...SMALL PEA SIZE HAIL...AND STRONG GUSTY WINDS UP 40 TO 50 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR MADISON BY 125 PM EDT. THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS 34 AND 35. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AML
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:31 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 29 min |
| Jun 3, 11:52 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott, Washington | 23 min |
| Jun 3, 3:01 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott, Washington | 29 min |
| Jun 3, 6:17 AM EDT | Severe Thunderstorm Warning | LMK | Franklin, Woodford | 28 min |
| Jun 3, 7:16 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 29 min |
| Jun 3, 7:42 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 33 min |
| Jun 3, 8:29 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.